# SDR SWAA2018041621165

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 67,909 hours, 40,586 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 4739574
- Part serial: 3969K
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED IN FLIGHT FOR 10 MINUTES THEN EXTINGUISHED.   AIR TURNBACK.  R & R FIRE EXTINGUISHER BOTTLE IAW MM.
